# SDR F3LA200600066

- Difficulty date: June 22, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N902FR
- Make and model: Airbus A319-111
- Aircraft serial: 1515
- Aircraft time: 17,241 hours, 8,138 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361060500000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED CORROSION AND DELAMINATION ON BOTTOM SURFACE OF L1 ENTRYWAY FLOOR PANEL 221FF AT FWD AND AFT SIDES.  REPLACED FLOOR PANEL PER AMM 53-12-12-991-003.
